MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 ASPHERE M SPEC 12/14 36 -2; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD. 8010379 ASPHERE M SPEC 12/14 36 -2; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136550100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Tissue Damage (2104)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that the surgeon replaced the metal head and metal insert because of high chromium levels and metallosis.Then put in a polyethylene insert and a ceramic head.Doi: (b)(6) 2010; (b)96) 2018; right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ASPHERE M SPEC 12/14 36 -2
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7280054
Report Number1818910-2018-53642
Device Sequence Number1237762
Product Code JDI
UDI-Device Identifier10603295033905
UDI-Public10603295033905
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136550100
Device Lot Number3177836
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;